Doctor insights on:
Can Wellbutrin Cause Severe Irritability
Yes. Anti-: Depressants, even atypical ones, have side effect profiles that include these two symptoms. Other problem s.e.'s are sleeplessness, agitation, headaches, irritability, restlessness, even psychosis, if lest unattended. Consult with your prescribing MD to eliminate other causes. ...Read more
What's the best medication for extreme snappiness, and extremely tired very irritable. I've tried Prozac, Wellbutrin etc.?
Irritable: A medication is not the only way to fix this. Please think holistically. See doc to make sure you do not have medical issues such as thyroid or other hormone imbalances. How is your diet and exercise level? Are there decisions you need to make? Consider seeing a mental health pro for support and clarification. Peace and good health. ...Read more
On wellbutrin 150 sr generic for 1 week. My anxiety is very high and im irritable and cant sleep. Dr. says it will go away? Also afraid of wgt gain?
Side effects?: What lead you to be on Welbutrin in the first place? How long have you hi-anxiety, irritable & can't sleep? Have you consider alternatives; Yoga, meditation, regular exercise? Are you on or a candidate for HRT? What else is going on in your life? How long are you willing to put up with these before "it will go away"? Think, you may have more answers than I, the doctor, in this matter. ...Read more
I have been somewhat irritable before and now it's becoming more frequent. Is it my wellbutrin (bupropion) or phentramine causing is it? Could I be bi-polar?
EVAL: Get a psychiatric evaluation for your symptomology and severity, and possible medication management. Then get a referral to a reputable clinician who specializes in whatever ails you. Do NOT attempt to diagnose yourself. ...Read more
On wellbutrin (bupropion) I have no appetite, horrible GERD & nausea, off wellbutrin (bupropion) im a raging, irritable mess how can I chose between the 2 horrible ways of life?
Wellbutrin (bupropion): I do not know if you have used any other medications besides Wellbutrin (bupropion). It would be a good idea if you have not to speak with your physician about using another or a combination of medications to make your life such that you don't have to choose between side effects and and being a mess. ...Read more
I have a feeling that wellbutrin (bupropion) or Vyvanse may be causing my skin to break out and it's been very irritated. Is this possible?
I have been taking 225mg of venlafaxine and 50mg of trazodone for a few months now. The doctor has added 150mg of bupropion a week ago. My friends say that I'm extremely moody and irritable and thinking more negatively. Could the new medicines cause this?
Yes: It's very important to communicate any changes like this to your physician, which I hope is a psychiatrist since you're on multiple psychopharmacological agents. Did the moodiness & irritablity develop after the wellbutrin (bupropion) was added? Are you sleeping? Do you, yourself notice a change? The wellbutrin (bupropion) could be very activating for you. Please see your doctor and see what s/he recommends. ...Read more
Can lutera be the cause of severe fatigue/moodswings when combined with Effexor (venlafaxine) and wellbutrin?
Does adding welbutrin to a Prozac (fluoxetine) regimen increase sexual response and interest? Does it reduce irritability? Foes it help a woman with orgasm
Possibly: It is unfortunate that a medicine like fluoxetine which helps so many people 10-20% or more of the time can really inhibit sexual desire and response. Probably the first thing to do would be to have fluoxetine discontinued before going forward with wellbutrin (bupropion). Wellbutrin (bupropion) can help with this issue and it is not known for having sexual side effects. It can reduce irritability and may help orgasm. ...Read more
Yes: This is a common side effect and freuqent reason for trying something else. ...Read more
I am on anti depressants and lately have found myself being more irritable, angry and no energy than normal. What could the reason be? I am taking welbutrin and zytomil, and have been on them for about 5 years.
Antidepressants: And other medications can loose their effectiveness over time. Please visit your doctor. He/she MAY change the med you are taking or adjust the dosage. See "Feeling Good" a book by David Burns to learn some strategies to mange anxiety & depression and thus empower yourself. Peace and good health. ...Read more
Wellbutrin/concerta: Not likely, if taken at recommended doses. ...Read more
Is it safe to take wellbutrin (bupropion) with inositol? Will inositol cause wellbutrin (bupropion) to not work as well?
???: Why would you want to use inositol? Are you clear on dosage? Wellbutrin (bupropion) is used an antidepressant, but there are many better known medications to use than inositol. This is more complicated than it seems. Check with the physician who prescribed the wellbutrin (bupropion). ...Read more
Does wellbutrin (bupropion) affect your memory? If so, does it cause permanent damage? I have been on it ~2 years and find my memory/learning impaired.
Buproprion forms: Buproprion comes in different formulations: immediate release or regular, sr or slow release, and xl or extra long release. They are exactly similar in effect but not in delivery, what makes them to last longer in certain people. The most common side effect is insomnia (which depends on the formulation and time of dosing) and the gastrointestinal effects, which depends in taking it with meals. ...Read more
TIA or seizure: Abrupt discontinuation of Xanax (alprazolam) while maintained on wellbutrin could precipitate a seizure. It is possible that with its wear-off throughout the day that it could cause seizure-like events as well. Abrupt discontinuation of alcohol is also discouraged while on wellbutrin. ...Read more
Possible s/e: Wellbutrin (bupropion) can cause tingling or paresthesias, but this is an uncommon side effect. If dose is lowered or stopped and tingling subsides, you know it was a side effect. Discuss with prescribing doctor who may want to adjust dose or try a different med. I hope this helps. ...Read more
Can just one tablet of wellbutrin (bupropion) XL 150mg cause an increase in anxiety and an out of it feeling for two or more days?
Took wellbutrin 2 days and stopped cause I noticed sugar was 126 in am day 2 if this is the cause of elevation... How long to normalize? Not diabetic
See below: It's not advised to stop medication without the knowledge of prescribing provider. Please contact the doctor who prescribed the medication to figure out further steps. Good Luck! ...Read more
Using Wellbutrin (bupropion) for 2 weeks. Not sure if it's increasing my anxiety cause it was already there. Is stopping for a few days to see okay? 150/XL/day.
Wellbutrin (bupropion) is a medication to treat Depression. It can activate hypomania
See your Psychiatrist if prior to starting Wellbutrin (bupropion), your mood was very happy or irritable lasting throughout for at least 4 days, you were more talkative, were easily distractible, had less sleep, ; and if these symptoms have increased after taking Wellbutrin (bupropion)
Discuss diagnosis, medication needed, dosage and Therapy
. ...Read more
Can you take 200mg wellbutrin (bupropion) your first time taking it? Does wellbutrin (bupropion) cause you to get confused on where you are at or not know where you are at?
Wellbutrin (bupropion): The normal starting dose for wellbutrin (bupropion) is 150 mg. Welbutrin at higher doses can cause an increased risk of seizures if you have had seizures in the past. Normal dosages for established patients would be 150 mg daily or 300 mg daily of the extended release form or sustained-release 150 mg twice daily. Its possible that the drug is causing confusion. It makes changes in the brains chemical pathway. ...Read more
Yes: Weight loss is one side effect of the medication. It's being studied with other medications as a weight loss agent. Currently using this drug for weight loss is considered "off-labeled". ...Read more
Wellbutrin (bupropion): Not likely. Check with your pcp to rule out other medical causes. ...Read more
Usually: Although both are stimulants, wellbutrin (bupropion) is a weaker stimulant than Ritalin and has a smoother course of action, so it is less apt to cause anxiety; but, it still can happen, especially at high doses. Often, people with adhd who need stimulants but get anxious on them take a second medication to help reduce the anxiety; alternatively, several nonstimulants for adhd don't cause anxiety. ...Read more
Wellbutrin (bupropion): Not likely.Get a more detailed answer ›
- Talk to a doctor online
- Can wellbutrin cause fatigue?
- Can iron supplements cause irritability?
- Can taking wellbutrin cause a loss of coordination?
- Can provera cause major mood swings and irritability?
- Does wellbutrin cause palpitations?
- Wellbutrin cause heart palpitations
- Can severe dehydration cause seizures?
- Can severe anxiety cause psychosis?
- Can wellbutrin cause weakness?